| Model Number |
5400121000S1 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/21/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device had paint chips missing during testing prior to a procedure at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
The initial report was filed in error.This device does not have paint or a colored band; as such, there is no potential for paint chips to be flaked off and missing from this device.
Event or Problem Description